Record Details

First Aboodh Transform of Fractional Order and Its Properties

International Journal of progressive Sciences and Technologies

View Archive Info
 
 
Field Value
 
Title First Aboodh Transform of Fractional Order and Its Properties
 
Creator Alfaqeih, Suliman
ÖZIS, T.
 
Subject
Aboodh transform , Laplace transform , double Aboodh transform , Mittag leffler function .
mthematics
 
Description In this paper, we propose definitions of a fractional first Aboodh transform of order α, where α ϵ [0, 1], for a functions which are fractional differentiable. We then present some main properties of this transform. Furthermore, we prove some related theorems.
 
Publisher International Journals of Sciences and High Technologies
 
Contributor
 
Date 2019-04-02
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://ijpsat.ijsht-journals.org/index.php/ijpsat/article/view/806
 
Source International Journal of Progressive Sciences and Technologies; Vol 13, No 2 (2019); 252-256
2509-0119
 
Language eng
 
Relation http://ijpsat.ijsht-journals.org/index.php/ijpsat/article/view/806/421
 
Rights Copyright (c) 2019 suliman alfaqeih
http://creativecommons.org/licenses/by/4.0